Asian Journal of Mathematics

Volume 16 (2012)

Number 4

Fubini-Griffiths-Harris rigidity and Lie algebra cohomology

Pages: 561 – 586

DOI: http://dx.doi.org/10.4310/AJM.2012.v16.n4.a1

Authors

Joseph M. Landsberg (Department of Mathematics, Texas A&M University, College Station, Texas)

Colleen Robles (Department of Mathematics, Texas A&M University, College Station, Texas)

Keywords

exterior differential systems, lie algebra cohomology, projective rigidity, rational homogeneous varieties

2010 Mathematics Subject Classification

14M15, 14M17, 53C24, 53C30, 58A15

Full Text (PDF format)